# SDR REXA2016082501696

- Difficulty date: August 25, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 26,880 hours, 24,124 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Seal
- Part number: 22850207214
- Condition: Torn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANS COWL 444AT OTBD SEAL IS TORN.  REMOVED & REPLACED THE SEAL IAW SRM 51-42-06 & 51-42-16.
